Pain in right side, bleeding on norethist... - Endometriosis UK

Endometriosis UK

54,562 members43,944 posts

Pain in right side, bleeding on norethisterone

becciharman
becciharman

Hi fellow warriors! 💛

I had three days a few weeks back where I had excruciating pain in my right side, radiating to my lower abdomen, shoulder and neck pain as well as migraines and sensitivity to bright light??

Now two weeks on, I have period pains and light spotting?

I'm confused as to what it could be, as I've been on norethisterone now since last July and not had any symptom of my period (pain, blood and otherwise) until now 🤔🤷🏼‍♀️any symptoms of Endometriosis have also been significantly reduced so this pain came as a shock to me.

My mental health lately has declined, due to stress and several negative life events happening within a short space of time. So could this be why? My lifestyle also hasn't been the healthiest it could be lately.

Anybody else had experience with Norethisterone and bleeds?

On a different note, could you complete my 5min study which looks at Endometriosis associated pain and it's association to our quality of life and psychological well-being? It's completely confidential and anonymous and would help the field greatly.

Here's the link: derby.qualtrics.com/jfe/for...

Thankyou for reading ladies! 💛

3 Replies

I was on norethisterone and it messed with my mental health massively! I’ve done your questionnaire

Oh did it really? Maybe that's why mine has declined as well? I didn't even put it down to the norethisterone tbh! Did you become depressed quite rapidly?

Thankyouuuu. Xx

Yeah to be honest I was only on it three months as I couldn’t cope with how I was feeling soon as I stopped taking it i was fine. Hormones react with people in a different way don’t they though, maybe because you’ve had a lot more going on it’s starting to effect you as you said xx

You may also like...